Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 89-96
http://dx.doi.org/10.1155/S0161171295000123

Computable error bounds for collocation methods

Department of Mathematics, Ash-Sharq University, Khartoum, Sudan

Received 12 August 1992; Revised 27 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Ahmed, “Computable error bounds for collocation methods,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 89-96, 1995. doi:10.1155/S0161171295000123